# SDR 96ZZZX4999

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64TP
- Make and model: Piper PA-34-220T
- Aircraft serial: 3447003
- Engine: Cont LTSIO360KB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Part number: 646678
- Condition: Failed
- Location: Int Valve Stem
- Part time: 129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE ENGINE OIL SUCTION SCREEN WAS FOUND TO CONTAIN A SPRING AND FRAGMENTS OF A RUBBER COMPOUND.  TELEDYNE CONTINENTAL SB CSB 95-4 PERTAINS TO THIS SUBJECT, BUT IS NOT SUBJECT TO MODELS AFFECTED BY SERIAL NUMBER.  THE SB WAS C/W ON BOTH ENGINES, AND EACH SEAL WAS FOUND DEFECTIVE IN EACH ENGINE.  SUGGEST REVISING SERIAL NUMBER APPLICABILITY OF SB.
